# SDR 98FDEA00359

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/MLG FWD TRUNNION CASTING CORRODED AROUND LWR I/B BUSHING.  REMOVED CORROSION, REAMED HOLES, RESURFACED BUSHINGS, FLAP PEENED AND ALODINED, PRIMED, PER FEDEX EA 7-5140-29514.
